# SDR SWAA2022053106280

- Difficulty date: May 10, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 50,055 hours, 25,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FCB DOOR CUTOUT AFT SHIELD FROM STA 480+5 TO STA 480+18; RBL 25; WL 156. / [01] NO ALLOWABLE DAMAGE LIMITS FOUND IN SRM FOR FCB DOOR AFT SHIELD; PART TO BE REPAIRED BY REPLACMENT PER SRM 51-10-02-0G-0;[02] VERIFIED APPLICABILITY OF SRM 51-10-02-0G-0;[03] NO ALLOWABLE DAMAGE LIMITS FOUND IN SRM FOR FCB DOOR AFT SHIELD; PART TO BE REPAIRED BY REPLACMENT PER SRM 51-10-02-0G-0VERIFIED APPLICABILITY OF SRM 51-10-02-0G-0;[04] INSPECTED & VERIFIED CORRECTIVE ACTION ITEMS 1-3.;[05] RECEIVED NEW FCB DOOR CUTOUT AFT SHIELD ITEM# : 143A8126U31ATSMRO PO# : 860330/1;[06] LOCATED; AND DRILLED NEW FCB DOOR CUTOUT AFT SHIELD IAW SRM 51-40-05-0G-0 AND DWG 143A8126 ID:0010 REV:A;
